# SDR DHLA201000016

- Difficulty date: May 2, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46125
- Aircraft time: 86,863 hours, 32,147 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED PERMANENT MAJOR REPAIR AT WING STA XFS 392.5, IAW EVA 857-00329 REV 1 AND DWG NR D85700329-001-D REV "A" APPROVED BY 8110-3 SIGNED DERT-510080-CE DTD 5-7-10. TRAX W/O 9269, N/R 005717 FOR DETAILS. ACFT WAS GROUNDED.
